# SDR AALA202411156201

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 28,619 hours, 11,134 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054016669
- Condition: Leaking
- Location: Hyd System
- Part time: 22,862 hours, 9,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ATL DUE TO THE FLIGHT CREW REPORTING YELLOW HYDRAULIC SYSTEM LOW LEVEL ECAM MESSAGE. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT ATL WITHOUT FURTHER INCIDENT.   MAINTENANCE FOUND HYDRAULIC FLUID LEAKING FROM  THE #2 ENGINE AND REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-13-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
